# SDR 96ZZZX5457

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93ME
- Make and model: Beech 200BEECH
- Aircraft serial: BB1345
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: P41K16
- Condition: Burned
- Location: Rt Gen Gcu
- Part time: 2,509 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR FAILED.  TROUBLESHOOTING FOUND ALL COMPONENTS OPERATIONAL.  HIGH RESISTANCE FOUND FROM PIN 33 ON RELAY PANEL A123 AND PIN B AT GCU.  CAUSE FOUND IN WIRE P41R16 WITHIN THE BUNDLE RUNNING FROM RELAY PANEL A123 WHERE WIRE HAD BEEN STAMPED BY LABELING MACHINE CAUSING AN INDENTATION IN SHIELDED WIRE WHICH APPARENTLY ALLOWED ARCING TO OCCUR AND EVENTUALLY BURNED THROUGH THE CONDUCTOR.  WIRE WAS SPLICED AND SYSTEM OPERATED NORMALLY.
